Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The asymptotic expansion of integral functions and of the coefficients in their Taylor series


Author: E. M. Wright
Journal: Trans. Amer. Math. Soc. 64 (1948), 409-438
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1948-0028405-5
MathSciNet review: 0028405
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. W. Barnes, The asymptotic expansion of integral functions defined by Taylor's series, Philos. Trans. Roy. Soc. London, Ser. A vol. 206 (1906) pp. 249-297.
  • [2] W. B. Ford, The asymptotic developments of functions defined by Maclaurin series, University of Michigan Studies, Ann Arbor, 1936.
  • [3] H. K. Hughes, On the asymptotic expansions of entire functions defined by Maclaurin series, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 425-430. MR 0009987 (5:234a)
  • [4] -, The asymptotic developments of a class of entire functions, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 456-461. MR 0012132 (6:263e)
  • [5] C. V. Newsom, On the character of certain entire functions in distant portions of the plane, Amer. J. Math. vol. 60 (1938) pp. 561-572. MR 1507337
  • [6] -, The asymptotic behaviour of a class of entire functions, Amer. J. Math. vol. 65 (1943) pp. 450-454. MR 0009050 (5:93c)
  • [7] G. N. Watson, A class of integral functions defined by Taylor's series, Trans. Cambridge Philos. Soc. vol. 22 (1913) pp. 15-37.
  • [8] E. T. Whittaker and G. N. Watson, Modern analysis, 3d ed., Cambridge, 1920.
  • [9] E. M. Wright, The asymptotic expansion of the generalised hypergeometric function, J. London Math. Soc. vol. 10 (1935) pp. 286-293.
  • [10] -, The asymptotic expansion of the generalised Bessel function, Proc. London Math. Soc. (2) vol. 38 (1935) pp. 257-270.
  • [11] -, The asymptotic expansion of integral functions defined by Taylor series, Philos. Trans. Roy. Soc. London Ser. A vol. 238 (1940) pp. 423-151. MR 0001296 (1:212c)
  • [12] -, The asymptotic expansion of the generalised hypergeometric function, Proc. London Math. Soc. (2) vol. 46 (1940) pp. 389-408. MR 0003876 (2:286a)
  • [13] -, The generalised Bessel function of order greater than one, Quart. J. Math. Oxford Ser. vol. 11 (1940) pp. 36-48. MR 0003875 (2:285e)
  • [14] -, The asymptotic expansion of integral functions defined by Taylor series (second paper), Philos. Trans. Roy. Soc. London Ser. A vol. 239 (1941) pp. 217-232. MR 0004891 (3:77c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1948-0028405-5
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society